# SDR 07FDEA02284

- Difficulty date: June 26, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER MAIN DECK , FLOORBEAM TOP CAP HAS CORROSION AND A DRILL START ON UPPER SURFACE, STA 950E, LBL 35.  REMOVED DAMAGE AREA OF FLOORBEAM AT STA 950E LBL 35 IAW B727 SRM 53-10-8.  FABRICATED REPAIR ANGLES (2 EA) AND FILLER FROM BAC1490-2888 PO NR 10156633 A TAG NR 03969 IAW B272 SRM 51-10-8.  TREATED AND PRIMED REPAIR AREA AND REPAIR PARTS IAW SRM 53-10-8.
